# SDR SWIA202507140501

- Difficulty date: May 1, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUSELAGE SKIN AT THE NLG AFT DOOR CUTOUT HAS A SUSPECTED CRACK AT THE AFT RIGHT CORNER. APPROX. FS235.00. CAMP 30064121       (C-CHECK RO 07/11/2025)REPAIRED FWD LWR FUSELAGE SKIN AT THE NLG AFT DOOR CUTOUT APPROX FS235 PER REO 601R-53-11-048 REV-D DATED 2015-06-10 & REO 601R-53-11-4000 REV -- DATE 2025-06-13. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. OP CHECK GOOD. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
